Swelling of the legs after intestinal surgery

Patient: Light
November 30, 2013 at 20:06

Hello! Explain the situation below, please!

May 2013 was performed an operation to remove a patient with a small intestine fistula, left for 3 months. In August of the same year, an operation was performed to close the fistula and partial resection of the bowel, in view of the diagnosis of intestinal obstruction set in May 2013. After the operation, performed in August, edema appeared. First on legs, then edema rose higher, but not in such severe form as on legs.

Have passed a course of treatment at the therapist (the diagnosisdismetabolic cardiomyopathy XCH1), nor any effect. At the moment, we go through course treatment with albumin, now with the diagnosis of hypoproteinemia. Already a week as in the hospital, but also no effect and analyzes on the "dead" place.

What else can we do in our case? If there is any advice, help.

Attention. Consultation on "Swelling of the legs after operations at theGastrointestinal Tract "is given for reference purposes only.As a result of the consultation received, please consult a doctor, including to identify possible contraindications.